BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Combinatorics of a generalized Narayana identity

Participants in the publication
José Agapito (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
Ângela Mestre (Author)
Pasquale Petrullo (Author)
Maria M. Torres (Author)
Dep. Matemática
CELC - Centro de Estruturas Lineares e Combinatórias 
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2016-08-00

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Linear Algebra and its Applications

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
503

Starting page
56
Last page
82

Document Identifiers
DOI - https://doi.org/10.1016/j.laa.2016.03.039
URL - http://dx.doi.org/10.1016/j.laa.2016.03.039

Rankings
SCIMAGO Q1 (2016) - 1.07 - Algebra and Number Theory


Export

APA
José Agapito, Ângela Mestre, Pasquale Petrullo, Maria M. Torres, (2016). Combinatorics of a generalized Narayana identity. Linear Algebra and its Applications, 503, 56-82. ISSN 0024-3795. eISSN . http://dx.doi.org/10.1016/j.laa.2016.03.039

IEEE
José Agapito, Ângela Mestre, Pasquale Petrullo, Maria M. Torres, "Combinatorics of a generalized Narayana identity" in Linear Algebra and its Applications, vol. 503, pp. 56-82, 2016. 10.1016/j.laa.2016.03.039

BIBTEX
@article{38499, author = {José Agapito and Ângela Mestre and Pasquale Petrullo and Maria M. Torres}, title = {Combinatorics of a generalized Narayana identity}, journal = {Linear Algebra and its Applications}, year = 2016, pages = {56-82}, volume = 503 }